# SDR SWAA2015072242135

- Difficulty date: June 30, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 68,015 hours, 55,173 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 6943572
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD SUPPORT FITTING FOR MLG BEAM CRACKED IN FASTENER HOLE COMMON TO UPPER REAR SPAR CHORD AT RSS 225.  REPAIRED FITTING IAW SRM.
